# SDR CKSA98697

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B041182
- Condition: Corroded
- Location: Bs 835-842
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED AT K1 FWD CARGO, ZONE 100 STA 835 TO STA 842 WL 91 LBL 5 THE I/B AND O/B FLANGES OF STRINGER HAS 3 AREAS OF SEVERE CORROSION 7' X 1'.  REPAIRED STRINGER IAW BOEING ASA CKF-K1-015 SUPP SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 7CI1014, CPCP TASK CARD NR C53-125-01-01.
